File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Parametrizations of algebraic curves

TitleParametrizations of algebraic curves
Authors
Issue Date2006
Citation
Annales Academiae Scientiarum Fennicae: Mathematica, 2006, v. 31, p. 541-554 How to Cite?
AbstractWe show that if a pair of meromorphic functions parametrize an algebraic curve then they have a common right factor, and we use this to derive a variety of results on algebraic curves.
Persistent Identifierhttp://hdl.handle.net/10722/75299
ISSN
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorBeardon, AFen_HK
dc.contributor.authorNg, TWen_HK
dc.date.accessioned2010-09-06T07:09:49Z-
dc.date.available2010-09-06T07:09:49Z-
dc.date.issued2006en_HK
dc.identifier.citationAnnales Academiae Scientiarum Fennicae: Mathematica, 2006, v. 31, p. 541-554en_HK
dc.identifier.issn1239-629x-
dc.identifier.urihttp://hdl.handle.net/10722/75299-
dc.description.abstractWe show that if a pair of meromorphic functions parametrize an algebraic curve then they have a common right factor, and we use this to derive a variety of results on algebraic curves.-
dc.languageengen_HK
dc.relation.ispartofAnnales Academiae Scientiarum Fennicae: Mathematicaen_HK
dc.titleParametrizations of algebraic curvesen_HK
dc.typeArticleen_HK
dc.identifier.emailNg, TW: ntw@maths.hku.hken_HK
dc.identifier.authorityNg, TW=rp00768en_HK
dc.description.naturelink_to_OA_fulltext-
dc.identifier.hkuros125244en_HK
dc.identifier.isiWOS:000239781500016-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats